# SDR DALA2024012000885

- Difficulty date: January 16, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N402DX
- Make and model: Airbus A330-941
- Aircraft serial: 1920
- Aircraft time: 18,958 hours, 2,160 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCC RAM 1 - 3R DOOR WILL NOT DISARM. CORRECTIVE ACTION: DEFERRED. R/R 3R AFT HEADING SLIDE FITTING PER A330 AMM 30-46. OK FOR SERVICE
